Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 22, NWS Wichita, KS

June 12, 2008Chase County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 12, 2008, 8:42 PM CDT for Chase County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 8:42 PM CDT (01:42 UTC)
Expired
Jun 13, 2008, 12:32 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Chase County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2525 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.3
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 130143
FFWICT
KSC017-130545-
/O.NEW.KICT.FF.W.0022.080613T0142Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS.

* UNTIL 1245 AM CDT.

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS
  THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
  POSSIBLE ACROSS SOUTHERN CHASE COUNTY.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CEDAR POINT...COTTONWOOD FALLS...ELMDALE...HYMER...MATFIELD
  GREEN...SAFFORDVILLE...STRONG CITY...WONSEVU...BAZAAR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
      3851 9682 3852 9635
TIME...MOT...LOC 0142Z 180DEG 0KT 3765 9710

$$

DARMOFAL
2 follow-up statements
000 
WGUS53 KICT 130147 CCA
FFWICT
KSC017-130545-
/O.COR.KICT.FF.W.0022.080613T0142Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS.

* UNTIL 1245 AM CDT.

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS
  THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
  POSSIBLE ACROSS SOUTHERN CHASE COUNTY.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CEDAR POINT...COTTONWOOD FALLS...ELMDALE...HYMER...MATFIELD
  GREEN...SAFFORDVILLE...STRONG CITY...WONSEVU...BAZAAR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

THIS REPLACES THE PREVIOUS FLOOD WARNING FOR CHASE COUNTY.

LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
      3851 9682 3852 9635
TIME...MOT...LOC 0142Z 180DEG 0KT 3765 9710

$$

DARMOFAL
000 
WGUS73 KICT 130532
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT FRI JUN 13 2008

KSC017-130542-
/O.CAN.KICT.FF.W.0022.000000T0000Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-
1232 AM CDT FRI JUN 13 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CHASE COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
      3851 9682 3852 9635
TIME...MOT...LOC 0532Z 180DEG 0KT 3765 9710

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:58 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 12, 6:58 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT THU JUN 12 2008

.AVIATION...

FOR 00Z TAFS...MAIN AVIATION CONCERN THROUGH THE NEXT 24 HOURS WILL
BE STORM CHANCES.

STORMS ONCE AGAIN FIRED ALONG THE COLD FRONT WHICH IS SITUATED JUST
NORTH OF THE KANSAS TURNPIKE. JUST LIKE LAST NIGHT THESE STORMS
QUICKLY BECAME SEVERE. THESE STORMS ARE EXPECTED TO PERSIST THROUGH
MUCH OF THE EVENING HOURS AS THEY SLOWLY PROGRESSES SOUTHEAST.
THROUGH 03Z KICT WILL HAVE THE BEST SHOT TO EXPERIENCE STORMS...SOME
POSSIBLY SEVERE. AFTER 03Z THIS AREA OF STORMS WILL START TO AFFECT
SOUTHEAST KANSAS(KCNU). AFTER 12Z THIS ACTIVITY WILL BE CONFINED TO
LOCATIONS SOUTHEAST OF THE TURNPIKE.

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT THU JUN 12 2008/

DISCUSSION...
MAIN FORECAST CONCERNS ARE SEVERE WEATHER CHANCES AGAIN THIS
AFTERNOON AND EVENING...THEN HEAVY RAIN FOR TONIGHT AND INTO
FRIDAY IN SOUTH CENTRAL AND SOUTHEAST KANSAS.

TONIGHT:
THE COLD FRONT HAS BEEN MEANDERING THROUGH THE DAY...MOVING A FEW
MILES NORTH...THEN A FEW MILES SOUTH...ETC. EXPECTATION IS THAT
STORMS WILL DEVELOP ALONG THE FRONT AND AFFECT MUCH OF SOUTH CENTRAL
AND SOUTHEAST KANSAS THIS EVENING. DEEP SHEAR INCREASES TO AROUND 60
KNOTS ACROSS SOUTH CENTRAL KANSAS THIS EVENING AND EVEN ACROSS
SOUTHEAST KANSAS DEEP SHEAR IS OVER 40 KNOTS...SUFFICIENT FOR
SUPERCELLS. MLCAPE VALUES COULD BE OVER 4000 ACROSS PARTS OF
SOUTHEAST KANSAS AS WELL. EARLY ON THIS EVENING...DISCRETE
SUPERCELLS WITH HAIL...WIND...HEAVY RAINFALL AND PERHAPS SOME
ISOLATED TORNADOES WILL BE THE MAIN THREAT.

LATER (AFTER 03Z OR SO) THE THREAT WILL SHIFT TO MAINLY HEAVY
RAINFALL AND FLOODING. WARM CLOUD DEPTHS ARE 3000 TO 4000 KM AND
PLENTY SUFFICIENT FOR HEAVY RAINFALL. AREAS EAST OF THE TURNPIKE
HAVE RECEIVED QUITE A BIT OF PRECIPITATION ALREADY THE PAST COUPLE
WEEKS...AND SOILS ARE STILL SATURATED. WITH THE STORMS CONTINUALLY
AFFECTING THE SAME AREAS...CONFIDENCE IS HIGH THAT THERE WILL BE
SOME FLOODING. WE WILL EXPAND THE FLOOD WATCH WEST TO THE TURNPIKE
AND START IT EARLIER (00Z). HOWEVER...BE AWARE THAT THE HEAVIEST
RAINS ARE EXPECTED OVERNIGHT.

FRIDAY-SATURDAY:
RAIN WILL LIKELY LINGER THROUGH MUCH OF THE DAY ACROSS SOUTHEAST
KANSAS...BUT SHOULD NOT BE SIGNIFICANT. PRECIPITATION WILL BE EAST
OF THE AREA BY FRIDAY EVENING...AND SKIES WILL BE SUNNY FOR SATURDAY
AND ALLOW FOR SOME OF THE MOISTURE TO EVAPORATE. TEMPERATURES SHOULD
BE ABLE TO CLIMB ABOVE NORMAL FOR THIS TIME OF YEAR WITH THE STRONG
SUNSHINE...BUT DEPENDING HOW MUCH PRECIPITATION OCCURS THESE
TEMPERATURES MAY NEED TO BE LOWERED SOME.

SUNDAY-WEDNESDAY:
ANOTHER SURFACE FRONT PUSHES SOUTHEAST ON SUNDAY AND INTO
MONDAY...BRINGING THE NEXT CHANCES FOR THUNDERSTORMS. THERE IS SOME
LOW LEVEL FRONTOGENESIS ACROSS THE AREA DURING THIS TIME....AND
SHEAR AND INSTABILITY ARE ENOUGH FOR POTENTIALLY SEVERE STORMS. WE
DID INCREASE PRECIPITATION CHANCES ESPECIALLY ACROSS THE SOUTHERN
PORTION OF THE FORECAST AREA ESPECIALLY SUNDAY NIGHT THROUGH MONDAY
NIGHT. TUESDAY AND WEDNESDAY SHOULD BE DRY WITH SURFACE HIGH
PRESSURE IN CONTROL...ALTHOUGH THERE ARE SOME SMALL CHANCES FOR
THUNDERSTORMS ACROSS CENTRAL KANSAS EACH EVENING WITH NORTHWEST FLOW
ALOFT. CONFIDENCE IS MODERATE FOR SUNDAY INTO MONDAY...BUT LOWER FOR
TUESDAY AND WEDNESDAY GIVEN THE NORTHWEST FLOW.

SCHRECK

AVIATION...
FOR THE 18Z TAF SUITE...A QUASI-STATIONARY FRONT FROM NEAR
EMPORIA TO WICHITA WILL BE THE FOCUS FOR CONVECTION...SOME
SEVERE...LATE THIS AFTERNOON THROUGH THE EVENING HOURS.
THE FRONT WILL MOVE SOUTH AS A COLD FRONT TONIGHT. MAINLY
VFR CONDITIONS...WITH MVFR CIGS AND VSBYS EXPECTED IN AND
NEAR CONVECTION THROUGH 12Z-14Z FRI MORNING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  82  59  87 /  90  40  10  10
HUTCHINSON      62  83  58  87 /  80  20  10  10
NEWTON          63  83  58  87 /  90  30  10  10
ELDORADO        65  82  58  86 / 100  40  10  10
WINFIELD-KWLD   67  81  60  87 / 100  50  10  10
RUSSELL         59  84  56  89 /  20  10  10  10
GREAT BEND      59  84  57  89 /  30  10  10  10
SALINA          59  84  57  89 /  50  10  10  10
MCPHERSON       61  83  58  87 /  70  10  10  10
COFFEYVILLE     67  81  60  87 / 100  80  10  10
CHANUTE         67  81  59  86 / 100  80  10  10
IOLA            66  81  58  87 / 100  80  10  10
PARSONS-KPPF    67  81  59  87 / 100  80  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR KSZ053-069>072-083-
092>096-098>100.

&&
Hazardous weather outlook, Jun 12, 3:33 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT THU JUN 12 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-132045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
333 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A RISK FOR SEVERE THUNDERSTORMS WILL EXIST LATE THIS AFTERNOON
AND EVENING...ESPECIALLY ACROSS PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST KANSAS. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED FOR
AREAS SOUTH OF A LYONS TO ROXBURY TO LOST SPRINGS LINE. HOWEVER
THERE APPEARS TO BE A GREATER RISK FOR VERY LARGE HAIL IN EXCESS OF
GOLF BALL SIZE...STRONG DAMAGING WINDS IN EXCESS OF 70 MPH...AND A
FEW TORNADOES...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS. THIS AREA IS GENERALLY SOUTH OF A HUTCHINSON TO COTTONWOOD
FALLS LINE...AND NORTH OF A CEDAR VALE TO ERIE LINE.

ADDITIONALLY...HEAVY RAINFALL COULD RESULT IN FLOODING...ESPECIALLY
THROUGH PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATER THIS
EVENING AND TONIGHT. SEE THE LATEST FLOOD WATCH FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL LINGER ACROSS PARTS OF SOUTH-CENTRAL AND
SOUTHEAST KANSAS FRIDAY AND FRIDAY NIGHT. A FEW OF THE STORMS
COULD BE STRONG WITH HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS
TO 50 MPH IN PARTS OF SOUTHEAST KANSAS. ALSO HEAVY RAINFALL AND
FLOODING WILL BE POSSIBLE IN THAT AREA INTO FRIDAY AFTERNOON.

THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON THROUGH MONDAY. AT
THIS TIME IT APPEARS THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BE SEVERE. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED FROM LATE THIS AFTERNOON
THROUGH THE EVENING...ACROSS PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK/KED/ELDER

In the hours before

Local storm report, Jun 12, 7:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             5 NNE NORWICH           37.52N 97.83W
06/12/2008  E2.00 INCH       KINGMAN            KS   TRAINED SPOTTER

            A FEW 2 INCH HAIL STONES. MOST WAS AROUND 1 INCH.

&&

CDB
Local storm report, Jun 12, 7:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TORNADO          5 SE COTTONWOOD FALLS   38.32N 96.48W
06/12/2008                   CHASE              KS   TRAINED SPOTTER

            BRIEF TOUCHDOWN

&&

KED
Local storm report, Jun 12, 7:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             SE NORWICH              37.46N 97.84W
06/12/2008  E1.00 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

CDB
Local storm report, Jun 12, 7:26 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          6 SSW COTTONWOOD FALLS  38.29N 96.58W
06/12/2008                   CHASE              KS   TRAINED SPOTTER

            DELAYED REPORT FROM STORM CHASER. TIME ESTIMATED.

&&

KED
Special weather statement, Jun 12, 8:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT THU JUN 12 2008

KSZ070-130200-
GREENWOOD-
809 PM CDT THU JUN 12 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREENWOOD COUNTY...

AT 807 PM CDT...STRONG WINDS ASSOCIATED WITH A STRONG THUNDERSTORM
WERE INDICATED EAST CASSODAY...OR 21 MILES NORTHWEST OF EUREKA...AND
MOVING EAST AT 28 MPH.

WINDS 50 TO 60 MPH WINDS  ARE EXPECTED WITH THIS STROM IN EXTREME
NORTHWEST GREENWOOD COUNTY.

HOWERTON
Local storm report, Jun 12, 8:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             HAYSVILLE               37.57N 97.35W
06/12/2008  E1.00 INCH       SEDGWICK           KS   AMATEUR RADIO

            REPORTED A HALF MILE NORTH 71ST AND SENECA.

0835 PM     HAIL             HAYSVILLE               37.57N 97.35W
06/12/2008  E1.75 INCH       SEDGWICK           KS   LAW ENFORCEMENT

&&

CDB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:09 PM CDTAreal Flood WarningICTMarion3 hr
Jun 12, 7:13 PM CDTTornado WarningICTChase22 min
Jun 12, 7:22 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick53 min
Jun 12, 7:27 PM CDTSevere Thunderstorm WarningICTChase63 min
Jun 12, 7:57 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner63 min
Jun 12, 8:14 PM CDTAreal Flood WarningICTHarvey, Sedgwick3 hr
Jun 12, 8:17 PM CDTTornado WarningICTChase, Greenwood58 min
Jun 12, 8:27 PM CDTAreal Flood WarningICTButler4 hr
Jun 12, 8:29 PM CDTTornado WarningICTSedgwick34 min
Jun 12, 8:50 PM CDTTornado WarningICTButler55 min
Jun 12, 9:11 PM CDTSevere Thunderstorm WarningICTGreenwood64 min
Jun 12, 9:31 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner59 min
Jun 12, 9:39 PM CDTAreal Flood WarningICTButler33 hr
Jun 12, 9:45 PM CDTSevere Thunderstorm WarningICTButler60 min
Jun 12, 9:57 PM CDTSevere Thunderstorm WarningICTCowley, Elk, Greenwood78 min
Jun 12, 11:02 PM CDTAreal Flood WarningICTElk, Greenwood6 hr
Jun 12, 11:13 PM CDTAreal Flood WarningICTSedgwick3 hr
Jun 12, 11:53 PM CDTAreal Flood WarningICTAllen, Neosho, Wilson, Woodson9 hr
Jun 13, 2:07 AM CDTAreal Flood WarningICTSedgwick11 hr
Jun 13, 2:08 AM CDTSevere Thunderstorm WarningICTHarper54 min
Jun 13, 2:20 AM CDTFlash Flood WarningICTElk, Greenwood10 hr
Jun 13, 2:29 AM CDTFlash Flood WarningICTWilson10 hr
Jun 13, 2:29 AM CDTRiver Flood WarningICTAllen, Neosho7 hr
Jun 13, 2:29 AM CDTRiver Flood WarningICTNeosho42 hr
Jun 13, 2:29 AM CDTRiver Flood WarningICTLabette, Neosho66 hr
Jun 13, 2:29 AM CDTRiver Flood WarningICTLabette3 days
Jun 13, 2:40 AM CDTSevere Thunderstorm WarningICTHarper, Sumner65 min
Jun 13, 2:56 AM CDTRiver Flood WarningICTWilson41 hr
Jun 13, 2:56 AM CDTRiver Flood WarningICTMontgomery, Wilson3 days
Jun 13, 2:56 AM CDTRiver Flood WarningICTMontgomery4 days
Jun 13, 2:57 AM CDTRiver Flood WarningICTWilson41 hr
Jun 13, 3:21 AM CDTSevere Thunderstorm WarningICTCowley, Sumner54 min
Jun 13, 4:02 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley58 min
Jun 13, 4:51 AM CDTFlash Flood WarningICTAllen, Neosho, Woodson6 hr
Jun 13, 4:56 AM CDTSevere Thunderstorm WarningICTMontgomery34 min
Jun 13, 9:37 AM CDTRiver Flood WarningICTButler, Cowley53 hr
Jun 13, 9:37 AM CDTRiver Flood WarningICTCowley19 hr
Jun 13, 9:37 AM CDTRiver Flood WarningICTSumner19 hr
Jun 13, 9:37 AM CDTRiver Flood WarningICTCowley24 hr
Jun 13, 10:28 AM CDTAreal Flood WarningICTAllen, Neosho, Woodson21 hr
Jun 13, 12:03 PM CDTAreal Flood WarningICTElk, Greenwood31 hr
Jun 13, 12:25 PM CDTAreal Flood WarningICTWilson20 hr
Jun 13, 12:55 PM CDTAreal Flood WarningICTSedgwick6 hr
Jun 13, 1:58 PM CDTAreal Flood WarningICTMontgomery29 hr
Jun 13, 3:41 PM CDTAreal Flood WarningICTCowley27 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.